MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L; KNEE FIXED TIBIAL INSERT

MEDACTA INTERNATIONAL SA GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L; KNEE FIXED TIBIAL INSERT
Model Number 02.12.0312FL
Health Effect - Clinical Code Joint Disorder (2373)
Date of Event 02/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 26 february 2020: lot 175239: (b)(4) items manufactured and released on 30-nov-2017.Expiration date: 2022-11-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in reporting pain due to laxity in the knee.The cause of the laxity is unknown.1 year and 2 months after primary surgery the surgeon revised the medacta sphere insert flex left 12mm s3 with a medacta sphere insert flex left 17mm s3.The surgery was completed successfully.

Brand Name
GMK-SPHERE TIBIAL INSERT FIXED SPHERE FLEX SIZE 3/12 MM L
Common Device Name
KNEE FIXED TIBIAL INSERT
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9834571
Report Number3005180920-2020-00160
Device Sequence Number1551441
Product Code JWH
UDI-Device Identifier07630030826375
UDI-Public07630030826375
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/15/2022
Device Model Number02.12.0312FL
Device Catalogue Number02.12.0312FL
Device Lot Number175239
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2020
Initial Report FDA Received Date03/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;